A note on almost contact Riemannian 3-manifolds II
Bull. Korean Math. Soc. 2017 Vol. 54, No. 1, 85-97
Published online January 10, 2017
Printed January 31, 2017
Jun-ichi Inoguchi
University of Tsukuba
Abstract : We classify Kenmotsu 3-manifolds and cosymplectic $3$-mani\-folds with $\eta$-parallel Ricci operator.
Keywords : cosymplectic 3-manifolds, Kenmotsu 3-manifolds, Sasakian 3-manifolds, $\eta$-parallelism, strong $\eta$-parallelism
MSC numbers : 53B20, 53C25, 53C30, 53C40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd